À propos d'un lemme de Tadeusz Ważewski

Tiberiu Popoviciu

Annales Polonici Mathematici (1974)

  • Volume: 29, Issue: 3, page 307-308
  • ISSN: 0066-2216

How to cite


Tiberiu Popoviciu. "À propos d'un lemme de Tadeusz Ważewski." Annales Polonici Mathematici 29.3 (1974): 307-308. <http://eudml.org/doc/265713>.

author = {Tiberiu Popoviciu},
journal = {Annales Polonici Mathematici},
language = {fre},
number = {3},
pages = {307-308},
title = {À propos d'un lemme de Tadeusz Ważewski},
url = {http://eudml.org/doc/265713},
volume = {29},
year = {1974},

AU - Tiberiu Popoviciu
TI - À propos d'un lemme de Tadeusz Ważewski
JO - Annales Polonici Mathematici
PY - 1974
VL - 29
IS - 3
SP - 307
EP - 308
LA - fre
UR - http://eudml.org/doc/265713
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.